RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 2, Pages 223–229 (Mi zvmmf2116)  

This article is cited in 1 scientific paper (total in 2 paper)

A projective-iterative scheme for determining the amplitudes of discrete sources on the basis of dissipative matrices

Yu. A. Eremin, A. G. Sveshnikov

Moscow

Full text: PDF file (2438 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:2, 219–226

Bibliographic databases:

Document Type: Article
UDC: 519.6:535.4
MSC: Primary 78A45; Secondary 65N22, 35G15, 78M25
Received: 23.11.1995

Citation: Yu. A. Eremin, A. G. Sveshnikov, “A projective-iterative scheme for determining the amplitudes of discrete sources on the basis of dissipative matrices”, Zh. Vychisl. Mat. Mat. Fiz., 37:2 (1997), 223–229; Comput. Math. Math. Phys., 37:2 (1997), 219–226

Citation in format AMSBIB
\Bibitem{EreSve97}
\by Yu.~A.~Eremin, A.~G.~Sveshnikov
\paper A projective-iterative scheme for determining the amplitudes of discrete sources on the basis of dissipative matrices
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 2
\pages 223--229
\mathnet{http://mi.mathnet.ru/zvmmf2116}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1441775}
\zmath{https://zbmath.org/?q=an:0943.78004}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 2
\pages 219--226


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2116
  • http://mi.mathnet.ru/eng/zvmmf/v37/i2/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The 75th birthday of Aleksei Georgievich Sveshnikov”, Comput. Math. Math. Phys., 40:4 (2000), 475–477  mathnet  mathscinet  zmath
    2. Doicu A., Eremin Y.A., Wriedt T., “T- and D-matrix methods for electromagnetic scattering by impedance obstacles”, Comput Phys Comm, 124:1 (2000), 19–27  crossref  zmath  adsnasa  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:79
    Full text:33
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019